# SDR DALA2024012401105

- Difficulty date: January 15, 2020
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,351 hours, 41,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: UNKNOWN
- Condition: Unknown
- Location: Bs 954-994
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SRM REPAIR INSPECTION AFT CARGO DOOR JAMB LOWER PAN SPLICE STA 954-994, L-27R LOG-PAGE UPDATED AT 15JAN14. REMOVED AND INSTALLED AFT CARGO DOOR JAMB LOWER PAN THRESHOLD PER B717 SRM 53-20-15-2R PROC 7 PER NRC 107 ON 19FEB19. OK FOR SERVICE. AFT CARGO DOOR JAMB LOWER PAN WAS REPLACED PER B717 SRM 51-41-02-0G AND 51-41-05-0G. (LP #1272841)
